American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] W. N. Everitt and L. Markus. Complex symplectic spaces and boundary value problems. Bull. Amer. Math. Soc. 42 (2005) 461-500. MR 2163706.
Abstract, references, and article information
View Article: PDF

[2] Andreas H. Hamel. Phelps' lemma, Dane\u{s}' drop theorem and Ekeland's principle in locally convex spaces. Proc. Amer. Math. Soc. 131 (2003) 3025-3038. MR 1993209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] José Bonet and José A. Conejero. The sets of monomorphisms and of almost open operators between locally convex spaces. Proc. Amer. Math. Soc. 129 (2001) 3683-3690. MR 1860503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael Ruzhansky. On uniform properties of doubling measures. Proc. Amer. Math. Soc. 129 (2001) 3413-3416. MR 1845020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Alex Chigogidze. Complemented subspaces of products of Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 2959-2963. MR 1840100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Fernando Garibay Bonales and Rigoberto Vera Mendoza. Extending the formula to calculate the spectral radius of an operator. Proc. Amer. Math. Soc. 126 (1998) 97-103. MR 1459110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hwa-Long Gau and Ngai-Ching Wong. Some converses of the strong separation theorem. Proc. Amer. Math. Soc. 124 (1996) 2443-2449. MR 1327015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. Chigogidze. Locally convex linear topological spaces that are homeomorphic to the powers of the real line . Proc. Amer. Math. Soc. 113 (1991) 599-609. MR 1064900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1